MAUDE Adverse Event Report: ADAPTEC MEDICAL DEVICES LLC 3014271001 SENSICA UO MONITOR ICU; SENSICA MONITOR

ADAPTEC MEDICAL DEVICES LLC 3014271001 SENSICA UO MONITOR ICU; SENSICA MONITOR
Model Number SCCS-1001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that sensica device had damaged pins.Biomed stated they will send the device in for quality check.
 
Event or Problem Description
It was reported that the sensica device had damaged pins.The biomed people stated they will send the device in for a quality check.
 
Additional Manufacturer Narrative
The reported event was confirmed.The root cause of the reported issue was due to isolated to a use-related.The pins on the load cell were bent/twisted.(evidence of a ring being turned too much or in the wrong direction).The load cell assembly was replaced.The servicing was performed as per the test procedure.The device functionating properly and was ready for use.The product would not meet the specifications, and was influenced by the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "the ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product when connecting the single patient use, sensica uo ring to the system stand, use a firm, clockwise twisting motion.Do not apply excessive force or torque to the ring or the system's ring interface when connecting the device to avoid damaging components." corrections: d10, h3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SENSICA UO MONITOR ICU
Common Device Name
SENSICA MONITOR
Manufacturer (Section D)
ADAPTEC MEDICAL DEVICES LLC 3014271001
260 james jackson avenue
cary NC 27513
MDR Report Key10194624
Report Number1018233-2020-04071
Device Sequence Number2404628
Product Code EXS
UDI-Device Identifier00854003008002
UDI-Public(01)00854003008002
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCCS-1001
Device Catalogue NumberSCCS1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1